2019
Том 71
№ 7

All Issues

Maimeskul V. V.

Articles: 5
Brief Communications (Russian)

On the Hayman-Wu theorem for quasilines

Maimeskul V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 6. - pp. 852-856

For a function ω, we establish a condition sufficient for the sum ∑i, ω(diam φ(L i )) to be finite for any quasiconformal curve L i , simply connected domain Ω, and a function φ which conformally and univalently maps this domain onto the unit disk. Here, L i denote the components of Ω∩L.

Article (Ukrainian)

On the rate of rational approximation of functions on tangent continua

Maimeskul V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 11. - pp. 1522–1533

Upper and lower bounds are established for the rate of rational approximation of functions piecewise analytic on tangent continua. In some special cases, these bounds are coordinated depending on the mutual location of the continua.

Article (Ukrainian)

Quasianalytic classes of functions on a plane

Maimeskul V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 7. - pp. 982–991

Quasianalytic classes of functions in a Jordan domainG are defined. We consider classes of functions defined by conditions imposed on the decrease rate of the best uniform polynomial approximations and investigate the dependence of the quasianalyticity of these classes on the geometric structure of a domain.

Article (Ukrainian)

Growth estimates of conjugate harmonic polynomials in domains of the complex plane

Maimeskul V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 772–777

Article (Ukrainian)

J-property of Jordan arcs

Maimeskul V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 5. - pp. 647-649